# SDR GTIA2019043003313

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 17,500 hours, 7,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 I/B JS FLASHLIGHT IS FLASHING RED UPON PREFLIGHT ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R R1 FLASHLIGHT ASSY IAW AMM 25-23-00. OPS CHECK OK. THIS CLEARS DMI 2462885-1. MOC NOTIFIED. PLACRD REMOVED. DMI LOG UPDATED
